I was on crestor for about three years,and about three weeks ago i came off the pill cold turkey now my heart is fluttering constantly,could that be the reason why it is fluttering.
Person's Gender: Female
Person's Age: 63
i went to my family doctor,and he ordered a Holter Monitor,but i have to wait three weeks to have it put on,i am worried that i may take a heart attack.i have a leaky valve besides.
Hello and Welcome to JustanswerThank you very much for your questionMy sincere apologies for delay in reply as no Cardiology expert was on line in the meantime Crestor has been reported to cause palpitation but only rarely it causes any clinically significant problem and not heard of when coming off itWith the background of leaky valve (which I suspect would be mitral valve)what seems more likely that you are having arrythmia episode most likely atrial fibrillation/flutterLeaky valve has a natural course of progression with time which can cause heart chamber dilatation and predisposes to atrial fibrillationYou are so far on right trackHolter monitor is the next best logical step as it will clearly show the nature of rythm problem and also its frequencyI would also suggest an Echocardiogram (heart ultrasound scan) to re-assess leaky valve (how far it has progressed) If there are any symptoms of chest pain/heaviness, dizziness or shortness of breath associated with these fluttering then these are alarming symptoms warranting an urgent evaluation and likely a stress test to check for any blockage in heart vesselsPalpitations are quite common with such fluttering sensationsYou need to be watchful for any of above mentioned symptoms and if they occur do not hesitate to seek medical help without delayOnce again I am sorry for any delayYou are welcome for any further queries/clarificationsBest Regards